# SDR SWAA2025072182156

- Difficulty date: June 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN STA727E TO STA767 AND LBL21 WL156 AFT CARGO COMPARTMENT.   REPLACED SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 767 AND LBL 21 WL 156.1 AT AFT CARGO COMPARTMENT BECAUSE THE CORROSION EXCEEDS THE LIMITS IAW SRM 53-00-53-1A-2 STEP 4 A (2) (A) FIGURE 103;DETAIL D. REFER TO THE FOLLOWING TARGET TTG8Q01367EJ
